# SDR WX0A2015072072737

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,085 hours, 31,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMER LIGHTS INOPERATIVE AT AFT FLIGHT ATTENDANT STATION, TUNNEL SIDEWALL & TAIL CONE LOWER LIGHT.  REPLACED BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
